A three step seventh order iterative method for solution nonlinear equation using Lagrange interpolation technique

Authors

  • Sanaullah Jamali University of Sindh, Laar Campus, Badin, Sindh, Pakistan https://orcid.org/0000-0002-1162-5909
  • Fareed Ahmed Lakho Institute of Mathematics and Computer Science, University of Sindh, Allama I.I. Kazi Campus, Jamshoro-76080, Sindh, Pakistan
  • Zubair Ahmed Kalhoro Institute of Mathematics and Computer Science, University of Sindh, Allama I.I. Kazi Campus, Jamshoro-76080, Sindh, Pakistan
  • Abdul Wasim Shaikh Institute of Mathematics and Computer Science, University of Sindh, Allama I.I. Kazi Campus, Jamshoro-76080, Sindh, Pakistan
  • Jinrui Guan Department of Mathematics and Statistics, Taiyuan Normal University, China. https://orcid.org/0000-0003-4314-3581

DOI:

https://doi.org/10.21015/vtm.v12i1.1712

Keywords:

nonlinear equations, Lagrange interpolation technique, convergence analysis, function evaluations

Abstract

This research paper comprehensively presents the derivation of a seventh-order iteration scheme designed to obtain simple roots of nonlinear equations through the utilization of Lagrange interpolation technique. The scheme is characterized by the requirement for three function evaluations and one evaluation of the first derivative in each iteration. A detailed convergence analysis is also carried out to assess the efficacy of the proposed method. Additionally, the paper includes comprehensive numerical experiments aimed at confirming the theoretical results and illustrating the competitive performance of the derived iteration scheme.

References

Ali, M., Rivaie, M. I. Fakhri, N. Hayati, N. A. Ramli, and I. Jusoh. (2017). The n-th section method: A modification of Bisection. Malaysian Journal of Fundamental and Applied Sciences, 13(4), 728–731. Available at: https://doi.org/10.11113/mjfas.v0n0.577.

Jamali, S., Kalhoro, Z. A., Shaikh, A. W., and Chandio, M. S. (2023). Solution of Chemical Engineering Models and Their Dynamics Using a New Three-Step Derivative Free Optimal Method. Journal of Hunan University Natural Sciences, 50(1), 236–245. Available at: http://dx.doi.org/10.55463/issn.1674-2974.50.1.24.

Jamali, S., Kalhoro, Z. A., Shaikh, A. W., Chandio, M. S., and Dehraj, S. (2022). A new three step derivative free method using weight function for numerical solution of non-linear equations arises in application problems. VFAST Transactions on Mathematics, 10(2), 164–174. Available at: https://doi.org/10.21015/vtm.v10i2.1289.

Qureshi, U. K., Kalhoro, Z. A., Shaikh, A. A., and Nangraj, A. R. (2018). Trapezoidal Second Order Iterated Method for Solving Nonlinear Problems. University of Sindh Journal of Information and Communication Technology (USJICT), 2(2), 31–34.

Qureshi, U. K., Bhatti, A. A., Kalhoro, Z. A., and Ali, Z. (2019). On the Development of Numerical Iterated Method of Newton Raphson method for Estimating Nonlinear Equations. University of Sindh Journal of Information and Communication Technology (USJICT), 3(2). Available at: http://sujo2.usindh.edu.pk/index.php/USJICT/.

Qureshi, U. K., and Kalhoro, Z. A. (2018). Second Order Numerical Iterated Method of Newton-Type for Estimating a Single Root of Nonlinear Equations. University of Sindh Journal of Information and Communication Technology (USJICT), 2(3), 148–151.

Deuflhard, P. (2012). A Short History of Newton’s Method, volume I.

Zein, A. (2023). A general family of fifth-order iterative methods for solving nonlinear equations. European Journal of Pure and Applied Mathematics, 16(4), 2323–2347. Available at: http://dx.doi.org/10.29020/nybg.ejpam.v16i4.4949.

Khirallah, M. Q., and Alkhomsan, A. M. (2023). A new fifth-order iterative method for solving non-linear equations using weight function technique and the basins of attraction. Journal of Mathematics and Computer Science, 28(3), 281–293. Available at: http://dx.doi.org/10.22436/jmcs.028.03.06.

Singh, T., Arora, H., and Jäntschi, L. (2023). A Family of Higher Order Scheme for Multiple Roots. Symmetry, 15(1), 228. doi: 10.3390/sym15010228. Available at: https://www.mdpi.com/2073-8994/15/1/228.

Solaiman, O. S., and Hashim, I. (2019). Two new efficient sixth order iterative methods for solving nonlinear equations. Journal of King Saud University - Science, 31(4), 701–705. doi: 10.1016/j.jksus.2018.03.021. Available at: https://doi.org/10.1016/j.jksus.2018.03.021.

Qureshi, U. K., Kalhoro, Z. A., Shaikh, A. A., and Jamali, S. (2020). Sixth Order Numerical Iterated Method of Open Methods for Solving Nonlinear Applications Problems. Proceedings of the Pakistan Academy of Sciences: A. Physical and Computational Sciences, 57(November), 35–40.

Bawazir, H. M. (2021). Seventh and Twelfth-Order Iterative Methods for Roots of Nonlinear Equations. Hadhramout University Journal of Natural Applied Sciences, 18(1), 9–15.

Fang, L., Guo, L., Hu, Y., and Pang, L. (2016). Seventh-order Convergent Iterative Methods for Solving Nonlinear Equations. International Journal of Applied Science and Mathematics, 3(6), 195–197.

Zhanlav, T., Mijiddorj, R. O., and Otgondorj, K. (2023). A family of Newton-type methods with seventh and eighth-order of convergence for solving systems of nonlinear equations. Hacettepe Journal of Mathematics and Statistics, 52(4), 1006–1021. Available at: http://dx.doi.org/10.15672/hujms.1061471.

Panday, B., and Jaiswal, J. P. (2017). New seventh and eighth order derivative free methods for solving nonlinear equations. Tbilisi Mathematical Journal, 10(4), 103–115. Available at: http://dx.doi.org/10.1515/tmj-2017-0049.

Thota, S., and Shanmugasundaram, P. (2022). On new sixth and seventh order iterative methods for solving non-linear equations using homotopy perturbation technique. BMC research notes, 15(1), 267. doi: 10.1186/s13104-022-06154-5. Available at: https://doi.org/10.1186/s13104-022-06154-5.

Naseem, A., Rehman, M. A., and Ide, N. (2022). Optimal Algorithms for Nonlinear Equations with Applications and Their Dynamics. Complexity, 2022, 1–19. Available at: https://doi.org/10.1155/2022/9705690.

Jamali, S., Kalhoro, Z. A., Shaikh, A. W., Chandio, M. S., Rajput, A. O., and Qureshi, U. K. (2023). A new two-step optimal approach for solution of real-world models and their dynamics. Journal of Xi’an Shiyou University, Natural Science Edition, 19(02), 1197–1206.

Qureshi, U. K., Jamali, S., Kalhoro, Z. A., and Jinrui, G. (2021). Deprived of Second Derivative Iterated Method for Solving Nonlinear Equations. Proceedings of the Pakistan Academy of Sciences: A. Physical and Computational Sciences, 58(2), 39–44. Available at: https://doi.org/10.53560/PPASA(58-2)605.

Jamali, S., Kalhoro, Z. A., Shaikh, A. W., and Chandio, M. S. (2021). A New Second Order Derivative Free Method for Numerical Solution of Non-Linear Algebraic and Transcendental Equations using Interpolation Technique. JOURNAL OF MECHANICS OF CONTINUA AND MATHEMATICAL SCIENCES, 16(4), 75–84. Available at: https://doi.org/10.26782/jmcms.2021.04.00006.

Jamali, S., Kalhoro, Z. A., Shaikh, A. W., and Chandio, M. S. (2021). An Iterative, Bracketing Derivative-Free Method for Numerical Solution of Non-Linear Equations using Stirling Interpolation Technique. JOURNAL OF MECHANICS OF CONTINUA AND MATHEMATICAL SCIENCES, 16(6), 13–27. Available at: https://doi.org/10.26782/jmcms.2021.06.00002.

Qureshi, U. K., Kalhoro, Z. A., Bhutto, G. Y., Khokar, R. B., and Qureshi, Z. A. (2018). Modified Linear Convergence Mean Methods for Solving Non-Linear Equations. University of Sindh Journal of Information and Communication Technology (USJICT), 2(1), 31–35.

Qureshi, U. K., and Kalhoro, Z. A. (2018). NUMERICAL METHOD OF MODIFIED NEWTON RAPHSON METHOD WITHOUT SECOND DERIVATIVE FOR SOLVING THE NONLINEAR EQUATIONS. Gomal University Journal of Research, 34(1).

Downloads

Published

2024-03-13

How to Cite

Jamali, S., Lakho, F. A., Kalhoro, Z. A., Shaikh, A. W., & Guan, J. (2024). A three step seventh order iterative method for solution nonlinear equation using Lagrange interpolation technique. VFAST Transactions on Mathematics, 12(1), 46–59. https://doi.org/10.21015/vtm.v12i1.1712